# SDR CA081106007

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,294 hours
- Engine: Ge CF348C5
- System (JASC): 2440 · External Power System
- Part: Power Unit
- Part number: 671GA01Y00
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) NOT ACCEPTING AC EXTERNAL OR APU GEN AC.  MX DETECT A BURNED CONTACTOR.  CURRENTLY ACFT EXTERNAL AVAILABLE LIGHT IS ON.  ACFT ONLY MAINTAINS POWER FOR 3 SECONDS, AND KICKS OFF.  MFG HAS ISSUED A CONCESSION SL STATING NO OBJECTION TO FERRY PROVIDED THE FOLLOWING MTC PROCEDURES BE ACCOMPLISHED.  DISCONNECT CONNECTORS K119-S4 AND K119-S3 2. CAP AND STOW CONNECTORS K119-S4 AND K119-S3 IAW EEC/SPM 20-12-05 3. APU GENERATOR IS INHIBITED IAW MEL 24-22-01 4. EXTERNAL ACFT POWER SYS IS INHIBITED IAW MEL 24-41-03 FROM A FLT OPS PERSPECTIVE, FOR ENGINE START.  START ENG IAW QRH SUPP-2 ENGINE START (BATTERY/EXTERNAL AIR) PROCEDURE.
